# SDR QXEA2009050500310

- Difficulty date: May 1, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 4,994 hours, 5,188 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 46
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 19,965 hours, 20,245 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - WHILE ON APPROACH TO LAND, THE MAIN GEAR BEGAN TO CYCLE WITH THE GEAR HANDLE IN THE UP POSITION.  LEFT AND RIGHT GEAR UNSAFE AND L DOOR ILLUMINATED FOR ABOUT 5 SEC BEFORE RETURNING TO ALL DARK (NORMAL) INDICATION.  LOWERED GEAR NORMALLY, ALL INDICATIONS AND LANDING NORMAL.  FERRIED TO PDX FOR REPAIRS.  RIGGED LT MLG DOOR CLOSED PROX SENSOR, AMM TASK 32-61-06-830-801, REPLACED L/G CONTROL PANEL AMM TASK 32-31-01-400-801, CHECKS GOOD.  RETURNED TO SERVICE.
